My doctor said it is my anemia but I am not sure if he is right. Anyone know anything about this?
29 Aug 2010
Anemia is a condition in which the body does not have enough healthy red blood cells. Red blood cells provide oxygen to body tissues.
Tiredness and a lack of energy are common symptoms of anemia.
30 Nov 2010
absolutely, psych meds can cause you to be tiered--big time!!!
I don't know if you are or not, but I can only take mine at night
-none of them during the day!!! I would be a zombie.
You can ask your doctor to do blood test for anemia... yes, that does cause you to be tiered.
It could be a combination of both.
I am just a patient, myself, but I would add a vitamin with extra iron in it to take care of the anemia... then you will know what the psych meds are doing to you.
There are many things you can do for this, ONLY when working with your psychiatrist... dosage adjustments, timing and perhaps switching up some meds or eliminating...
I don't know what you are on...
If you would like to tell me, what and when you take, perhaps I have been through it and can share my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Psychiatric Disorders - If there is no scientifically valid and conclusive evidence for any of this?
... nonsense and we have a psychiatrist that killed 12 people and injured 30 why do we keep playing these head games?
3 answers • 6 Nov 2009
I know Kepppra(Levatiractam) is prescribed for epilepsy, But is it used to treat psychiatric disorders/
3 answers • 13 Apr 2010
I have a vitamin D defiency and iron defiecent anemia. I am sleeping 10-12 hours a night. What is causing me to sleep this much? What can I do to get ...
7 answers • 20 Mar 2011
... made me very afraid of social places and people.i isolate myself and this has affected my life so much please help
2 answers • 25 Jun 2013
My mother had this and I'm aware of the reasons for fracturing into the various identities. I also have been diagnosed with the disorder by my ...
1 answer • 14 Jul 2014